# SDR ASAA2016071617394

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 10,908 hours, 3,550 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE SHIMS WORN, QUANTITY 24.  ACFT GROUNDED.   REMOVED AND REPLACED NR 2 ENGINE FAN BLADE SHIMS, QUANTITY 24, IAW T/C 78472002.
